Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Symplectic reflection algebras and affine lie algebras

Symplectic reflection algebras and affine lie algebras

Thumbnail Image
Download
Name

Etingof_Symplectic reflection.pdf

Size

288.43 KB

Format

Adobe PDF

Checksum (MD5)

dc234ccd4d6d1cda0c6128f6692ea98e

Author(s)
Etingof, Pavel I.
Date Issued
July 2012
Journal
Moscow Mathematical Journal
Publisher
Independent University of Moscow
Citation
Etingof, Pavel. "Symplectic Reflection Algebras and Affine Lie Algebras." Moscow Mathematical Journal 12.3 (2012): 543-565.
Version
Original manuscript
Abstract
The goal of this paper is to present some results and (more importantly) state a number of conjectures suggesting that the representation theory of symplectic reflection algebras for wreath products categorifies certain structures in the representation theory of affine Lie algebras (namely, decompositions of the restriction of the basic representation to finite dimensional and affine subalgebras). These conjectures arose from the insight due to R. Bezrukavnikov and A. Okounkov on the link between quantum connections for Hilbert schemes of resolutions of Kleinian singularities and representations of symplectic reflection algebras.
Description
Original manuscript February 8, 2012
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike 3.0
http://creativecommons.org/licenses/by-nc-sa/3.0/
Persistent DSpace Link
http://hdl.handle.net/1721.1/79900
DOI of Published Version
http://www.ams.org/distribution/mmj/vol12-3-2012/etingof.pdf
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.